# SDR SIMA20180313002

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,393 hours, 28,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14504213603609
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT OMEGA BEAM INBORED SUPPORT BETWEEN FRAMES 47 AND 48.  REMOVED, LOCATED, DRILLED,  AND ALODINED NEW SUPPORTS IAW  SRM 51-40-02, 51-20-03, AND CPM 51-21-04.  INSTALLED THE SUPPORTS IAW SRM 51-40-01, AND 53-23-02.
